# SDR CALA9600721

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO, .5 INCH CRACKS IN FRAME AT BS 328 BETWEEN STRINGER 2OR AND 21R.  THE CRACKED AREAS WERE REMOVED, FILLER AND REPAIR PLATES WERE FABRICATED AND INSTALLED IAW SRM 53-10-2 AND 51-30-2.
